It is currently Sun Aug 20, 2017 11:40 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Sep 15, 2016 7:25 pm 
Offline
New Poster
New Poster

Joined: Thu Sep 15, 2016 6:24 pm
Posts: 1
Hello all, I come to you desperate for help. My wife is just recently on suboxone strips after a clinical trial of 6 months. This clinical trial was for the subcutaneous? Suboxone. She would get shots in her butt. It started with every week then after the first 2 months they gave her a shot monthly. Now that trial is over and she is just on the strips, aprox 4mg per day, but she never takes it at the same time in the day. She is also just started on welbutrin and and was on celexa but let herself run out and went into celexa withdrawl, just so happens I had a scrip for lexapro which is nearly the same as celexa that I wasn't using so she started on that.
We're probably 2 weeks past all of that situation I just described so I'm thinking she should be fairly leveled out. However we have been having some marital issues (I work too much and enjoy my job, and I don't notice her even though I make sure to tell her how great she looks).

I guess my question is are her extreme mood swings and anger due to the meds she is on? She has never been violent but now she will get so angry about something that could easily be worked through, today for instance I hurt her feelings; my fault. I apologized but it still ended up us fighting in my daughters school parking lot. Totally uncalled for in my opinion but it's not just a fight she has started becoming very offensive and getting in my face in a threatening manner. She will hurl insults and tell me she hates me in from of our 5 year old daughter.

I can no longer live this way, but I don't want to lose my family. Today in the parking lot I told her it was over and walked away and left (we were in seperate vehicles). I am desperate, just 2 days ago we were best friends again, today we are getting divorced..

Please help
Thank you


Top
 Profile  
 
PostPosted: Fri Sep 16, 2016 12:36 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
While I am no doctor, and I do hope that one of them chimes in on this thread, yes, in my opinion it is the meds. Only you and your doctor knows if one or both of you need anti-depressants or not. Clinical depression can be fatal but the meds have different effects on each individual.

With me, Lexapro sent me to the moon. I hated it and begged to be taken off. My doctor convinced me to stay on it for 3 weeks until I couldn't take it anymore and stopped it abruptly. Luckily, there was no withdrawals from that short time. Wellbutrin worked okay for me to quit nicotine. But when I stopped it after 6 weeks I thought I was losing my mind. Now I know better. When I tried to quit Suboxone my doctor put me on Effexor. That was the hardest one to come off of. Dr. Junig told me to reduce my dose by 20% every 2 weeks until I was down to a minuscule amount. Now I'm off that one and all anti-depressants.

It's not the Suboxone IMO. Do you really need to be on the meds? This is a discussion for you two to have with your doctor, not a forum topic answered by recovering addicts. We do have two doctors who pop in occaisionally but don't hold your breath. Plus, they are not your personal physicians and can only make general comments.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Fri Sep 16, 2016 4:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2307
Location: Tennessee
Hey Crash.

I don't think it's suboxone either. Also it's not a huge deal if u don't always take ur sub dose at the same time each day...of course it's recommended obviously but it has such a long half life that she'd be ok and it wouldn't cause her to be having anger issues. I'm not a doctor either, just my opinion.


Is there a reason why she's not taking her other meds right? Why did she just stop all of a sudden? I stopped taking Paxil suddenly bk in my using days. I'd been on it for 10 yrs and after I started using I just stopped it....totally a bad call but I wasn't thinking clearly. It was bad, at the time I didn't realize it'd effect me that bad. I hope things get better, it sucks to be unhappy in a relationship. Let me ask ya this....are u positive that she's taking her suboxone every day and not using again? That could absolutely explain why these mood swings are occurring. Just a thought. Does she go to get regular doctor visits?

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Sep 18, 2016 9:30 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Crash, Welcome! Yes, yes, yes! Anti depressants can cause what you are seeing...mood swings, irritability, aggression. I say run to your doctor and let them know what is happening! It can take several trys to get a med combo that works for someone. I too don't believe it is the suboxone...alone. But, it has been known to happen that drugs do not interact well with each other for different people! Please, she really needs to be working closely with her doctor! If she does not like the current one, she can go in search of one that she does! Good luck! Please keep us informed!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group